# SDR EIF2009F00000

- Difficulty date: July 20, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N108MC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000322
- Engine: Pwa JT15D4
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Reservoir
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS ON PART 135 FLIGHT, ON TAXIING OUT, PILOT REPORTED POWER BRAKE/ ANTI SKID INOP LIGHT CAME ON AND BRAKES REVERTED TO NORMAL, UNPOWERED BRAKES MOMENTARILY.  PILOT DECIDED TO STOP TO HAVE BRAKES CHECKED EVEN THOUGH BRAKES HAD RETURNED TO POWER BRAKE/ ANTI SKID OPERATION.  LANDING MADE BRAKES FUNCTION NORMALLY.  PERFORMING MX CHECK AFTER ARRIVAL SHOWED IF BRAKES WERE HELD UNDER PRESSURE FOR A MINUTE OR TWO, POWER BRAKE LOW PRESSURE/ ANTI SKID INOP LIGHT  WOULD ILLUMINATE AND BRAKES WOULD REVERT TO NORMAL UNPOWERED BRAKES.  SIGHT GLASS ON BRAKE FLUID RESERVOIR SHOWED FLUID TO TOP OF SIGHT GLASS BUT FLUID APPEARED FOAMY.  FOUND THAT FLUID HAD GOTTEN LOW ENOUGH IN RESERVOIR TO ALLOW AIR INTO SYS.  SERVICED RESERVOIR TO FULL AND BLED LT AND RT BRAKES.  REMOVED AIR FROM BOTH SIDES.  SERVICE RESERVOIR BACK TO FULL AND BRAKES FUNCTIONED NORMALLY.  WHEN PRESSURE WAS HELD BRAKE PUMP WOULD CYCLE BUT POWER BRAKE /ANTI SKID LIGHT WOULD NOT ILLUMINATE.  POSSIBLE FIX TO PREVENT THIS FROM OCCURRING AGAIN WOULD BE TO INSTALL A RESERVOIR THAT HAS UPPER AND LWR SIGHT GLASSES SO CREW WOULD KNOW WHEN RESERVOIR WAS FULL.  MDG INSTALLS THIS TYPE OF RESERVOIR IN OTHER ACFT. (K)
